Filtros : "Journal of Computational and Applied Mathematics" "ICMC-SCE" Removido: "1987" Limpar

Filtros



Limitar por data


  • Fonte: Journal of Computational and Applied Mathematics. Unidade: ICMC

    Assunto: FUNÇÕES ESPECIAIS

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CUMINATO, José Alberto et al. Simulation of free surface flows in a distributed memory environment. Journal of Computational and Applied Mathematics, v. 103, p. 77-92, 1999Tradução . . Disponível em: https://doi.org/10.1016/s0377-0427(98)00242-8. Acesso em: 29 nov. 2025.
    • APA

      Cuminato, J. A., Castelo, A., Boaventura, M., & Tomé, M. F. (1999). Simulation of free surface flows in a distributed memory environment. Journal of Computational and Applied Mathematics, 103, 77-92. doi:10.1016/s0377-0427(98)00242-8
    • NLM

      Cuminato JA, Castelo A, Boaventura M, Tomé MF. Simulation of free surface flows in a distributed memory environment [Internet]. Journal of Computational and Applied Mathematics. 1999 ;103 77-92.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1016/s0377-0427(98)00242-8
    • Vancouver

      Cuminato JA, Castelo A, Boaventura M, Tomé MF. Simulation of free surface flows in a distributed memory environment [Internet]. Journal of Computational and Applied Mathematics. 1999 ;103 77-92.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1016/s0377-0427(98)00242-8
  • Fonte: Journal of Computational and Applied Mathematics. Unidade: ICMC

    Assunto: MATEMÁTICA DA COMPUTAÇÃO

    Como citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MENEGUETTE, M. Chawla-numerov method revisited. Journal of Computational and Applied Mathematics, v. 36, n. 2 , p. 247-50, 1991Tradução . . Acesso em: 29 nov. 2025.
    • APA

      Meneguette, M. (1991). Chawla-numerov method revisited. Journal of Computational and Applied Mathematics, 36( 2 ), 247-50.
    • NLM

      Meneguette M. Chawla-numerov method revisited. Journal of Computational and Applied Mathematics. 1991 ;36( 2 ): 247-50.[citado 2025 nov. 29 ]
    • Vancouver

      Meneguette M. Chawla-numerov method revisited. Journal of Computational and Applied Mathematics. 1991 ;36( 2 ): 247-50.[citado 2025 nov. 29 ]

Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2025